Top Care® Ibuprofen 200 Mg Coated Caplets Pain Reliever/Fever Reducer 24 Ct Box

Uses: temporarily relieves minor aches and pains due to: headache; muscular aches; minor pain of arthritis; toothache; backache; the common cold; menstrual cramps; temporarily reduces fever. †Capsule shaped tablets. ††This product is not manufactured or distributed by wyeth consumer healthcare, distributor of advil®. 24 coated caplets* Quality guaranteed Compare to advil® active ingredient.††